MathSciNet Relay Station
MathSciNet bibliographic data
MR1277134 57M50 (57M60)
Soma, Teruhiko Equivariant, almost homeomorphic maps between $S\sp 1$ and $S\sp 2$. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2915–2920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement